# SDR RAIA00802009

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 10,319 hours, 9,853 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 7948 - LGA - CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF ALL AIRCRAFT SYSTEMS WITH NO DEFECTS OR ODOR OF SMOKE.  COULD NOT DUPLICATE THE CREW'S DISCREPANCY.
